| Model Number |
URF-V3 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
:the customer returned the uretero-reno fiberscope to the service center for evaluation related to a separate issue.During pre-investigation/equipment intake, the service repair technician identified a-rubber glue was chipped.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress problem identified
should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.